# SDR TRBA2010117

- Difficulty date: October 10, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 414
- Aircraft time: 31,011 hours, 30,230 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contactor
- Part number: SM400D38
- Condition: Burned
- Location: Dc Buss Tie
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DC SERVICE UTILITY BUSS SHED DURING FLIGHT. DOES NOT RESET. SMELLED BURNING RELAY IN THE COCKPIT.  REMOVED AND REPLACED DC BUSS TIE CONTACTOR 16PU IAW JIC 24-00-00 RAI 10040003
